Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Maximal Correlation between Normal and Dichotomous Variables

Mark Gradstein
Journal of Educational Statistics
Vol. 11, No. 4 (Winter, 1986), pp. 259-261
DOI: 10.2307/1164698
Stable URL: http://www.jstor.org/stable/1164698
Page Count: 3

You can always find the topics here!

Topics: Correlations
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Maximal Correlation between Normal and Dichotomous Variables
Preview not available

Abstract

The purpose of this paper is to calculate the upper limit of the correlation between normal and dichotomous variables. An empirically obtained correlation should be evaluated in view of this limit, instead of the usual limit of Pearson correlation.

Page Thumbnails

  • Thumbnail: Page 
259
    259
  • Thumbnail: Page 
260
    260
  • Thumbnail: Page 
261
    261